Journal of Applied Mathematics and Physics

Vol.2 No.4(2014), Paper ID 43971, 5 pages

DOI:10.4236/jamp.2014.24006

 

Classification of All Single Traveling Wave Solutions to (3 + 1)-Dimensional Breaking Soliton Equation

 

Yang Li

 

Department of Mathematics, Northeast Petroleum University, Daqing, China

 

Copyright © 2014 Yang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, Y. (2014) Classification of All Single Traveling Wave Solutions to (3 + 1)-Dimensional Breaking Soliton Equation. Journal of Applied Mathematics and Physics, 2, 41-45. doi: 10.4236/jamp.2014.24006.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.